Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANT; ISPNP1330
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANT; ISPNP1330
Catalog Number
ISPNP1330
Medical Device Problem Code
Osseointegration Problem (3003)
Health Effect - Clinical Codes
Bacterial Infection (1735); Pain (1994); Inadequate Osseointegration (2646)
Date of Event
04/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Pain, infection and bone loss 3 months after implantation.Diabetic patient.
New Search
Submit an Adverse Event Report
Brand Name
ADIN DENTAL IMPLANT
Common Device Name
ISPNP1330
Manufacturer
(Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS 1811101
MDR Report Key
25020781
Report Number
3013143972-2026-00255
Device Sequence Number
13135923
Product Code
DZE
UDI-Device Identifier
07290105151698
UDI-Public
7290105151698
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
04/28/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Catalogue Number
ISPNP1330
Device Lot Number
7864304
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Distributor Facility Aware Date
04/27/2026
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Female